# SDR AALA2020021769014

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 55,926 hours, 17,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 22503
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS THROUGHOUT ENTIRE AIRCRAFT INOPERABLE. MAINTENANCE REPLACED BATTERY AT M10952 (SEE SDR AALA202002169015), M10953, M10798 (SEE SDR AALA202002169013), AND M10801 (SEE SDR AALA202002169012) PER MM 33-51-07.
